# SDR SWAA2024082629149

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8820L
- Make and model: Boeing 737-8
- Aircraft serial: 67475
- Aircraft time: 5,943 hours, 3,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT F/A EMERGENCY FLASHLIGHT INOP CAPTS SIDE<[01] FOUND FLASHLIGHT MOUNTED INCORRECTLY; RE-ADJUSTED; OPS CHECK GOOD. REF AMM 25-64-00.
